Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 180, NWS Lincoln, IL

June 25, 2011Cass County, Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2011, 8:34 PM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 8:34 PM CDT (01:34 UTC)
Expired
Jun 25, 2011, 9:30 PM CDT
In force
56 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, IL, Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:45 PM CDTTSTM WND DMGArenzville, ILPOWER LINES DOWN. TIME ESTIMATED.
Jun 25, 8:50 PM CDTTSTM WND DMGConcord, ILPOWER LINES DOWN. TIME ESTIMATED.
Jun 25, 9:00 PM CDTTSTM WND DMG2 N Jacksonville, ILCORRECTED TIME. TREE LIMBS AND POWER LINES DOWN NEAR ROUTE 78 AND BALDWIN ROAD
Jun 25, 9:15 PM CDTTSTM WND GST 483 N Jacksonville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WUUS53 KILX 260134
SVRILX
ILC017-137-171-260230-
/O.NEW.KILX.SV.W.0180.110626T0134Z-110626T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT.

* AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BEARDSTOWN TO MEREDOSIA...AND
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEARDSTOWN...VIRGINIA...JACKSONVILLE...BLUFF SPRINGS...BLUFFS...
  ARENZVILLE...EXETER...CHAPIN...CHANDLERVILLE...LITERBERRY...
  CONCORD...MERRITT...JACKSONVILLE MUNICIPAL AIRPORT...PHILADELPHIA...
  NEWMANSVILLE...SOUTH JACKSONVILLE...SINCLAIR...LAKE JACKSONVILLE
  AND PRENTICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. 

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4006 9039 4006 9029 4005 9027 4006 9027
      4005 9000 3963 9008 3974 9060
TIME...MOT...LOC 0133Z 303DEG 21KT 4004 9036 3980 9056
WIND...HAIL 60MPH 1.00IN

$$

SMITH
2 follow-up statements
274 
WWUS53 KILX 260149
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CDT SAT JUN 25 2011

ILC017-137-171-260230-
/O.CON.KILX.SV.W.0180.000000T0000Z-110626T0230Z/
MORGAN IL-SCOTT IL-CASS IL-
849 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS...
NORTHERN SCOTT AND NORTHERN MORGAN COUNTIES UNTIL 930 PM CDT...

AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF CHANDLERVILLE TO
CHAPIN...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  VIRGINIA...JACKSONVILLE...CHANDLERVILLE...LITERBERRY...MERRITT...
  JACKSONVILLE MUNICIPAL AIRPORT...PHILADELPHIA...SOUTH
  JACKSONVILLE...NEWMANSVILLE...SINCLAIR...LAKE JACKSONVILLE AND
  PRENTICE.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 62 AND 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.  

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4006 9039 4006 9029 4005 9027 4006 9027
      4005 9000 3963 9008 3974 9060
TIME...MOT...LOC 0150Z 303DEG 21KT 4003 9022 3978 9038
WIND...HAIL 60MPH 1.00IN

$$
680 
WWUS53 KILX 260227
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT SAT JUN 25 2011

ILC017-137-171-260237-
/O.EXP.KILX.SV.W.0180.000000T0000Z-110626T0230Z/
MORGAN IL-SCOTT IL-CASS IL-
927 PM CDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR CASS...NORTHERN SCOTT AND
NORTHERN MORGAN COUNTIES WILL EXPIRE AT 930 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4006 9039 4006 9029 4005 9027 4006 9027
      4005 9000 3963 9008 3974 9060
TIME...MOT...LOC 0227Z 303DEG 21KT 3991 8998 3966 9014

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:05 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 25, 6:05 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT SAT JUN 25 2011

.DISCUSSION...
ISSUED 300 PM CDT SAT JUN 25 2011

SHORT TERM...TONIGHT THROUGH TUESDAY...
CURRENT THUNDERSTORMS WILL CONTINUE TO WEAKEN THIS AFTERNOON INTO
THE EARLY EVENING HOURS AS THEY MOVE EAST THROUGH THE RELATIVELY
STABLE AIR COVERING THE AREA. MORE CONVECTION IS EXPECTED TO DEVELOP
OVER NORTHERN MO/SOUTHERN IA LATER THIS AFTERNOON AND MOVE THROUGH
CENTRAL IL DURING THE EVENING HOURS. ALTHOUGH THE AIRMASS WILL BE
OVERTURNED BY THE AFTERNOON CONVECTION...SOME ELEVATED HAILERS WILL
BE POSSIBLE AS A POOL OF UNSTABLE AIR TO THE SOUTHWEST GETS LIFTED
ABOVE THE MORE STABLE BOUNDARY LAYER RESIDING OVER CENTRAL IL. MOST
OF THIS ACTIVITY SHOULD BE EAST OF THE AREA AROUND SUNRISE SUNDAY.
WILL RETAIN SOME CHANCE POPS SUNDAY AFTERNOON AS RESIDUAL OUTFLOW
BOUNDARIES AND BREAKS IN THE CLOUDS COULD ALLOW SCATTERED STORMS TO
REDEVELOP.

WITH THE SYNOPTIC WARM FRONT REMAINING IN THE AREA THROUGH MONDAY...
WILL HAVE TO KEEP AT LEAST CHANCE POPS IN THE FORECAST. HIGH
PRECIPITABLE WATER WILL CONTINUE OVER THE MIDWEST RESULTING IN
PERIODIC HEAVY RAIN EVENTS. THESE WILL BE DRIVEN BY MESOSCALE
FEATURES THAT WILL BE DIFFICULT TO PREDICT VERY FAR IN ADVANCE...BUT
IT APPEARS THAT MONDAY AFTERNOON/EVENING WILL BE A FAVORED TIMEFRAME
FOR HEAVIER RAIN AS THE SYNOPTIC COLD FRONT MOVES THROUGH. THIS WILL
BRING DRIER AIR INTO THE REGION AND BRING AN END TO THE RAIN BY
TUESDAY MORNING.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
MAINLY QUIET WEATHER IS FORECAST FOR MOST OF THE EXTENDED PERIOD.
UPPER RIDGE WILL BUILD NORTHWARD AS AN UPPER LOW COMES INTO THE WEST
COAST. THIS LOW WILL THEN OPEN UP AND ERODE THE NORTHWEST PART OF
THE RIDGE...BUT HEIGHTS ARE EXPECTED TO STAY RATHER HIGH OVER THE
MID MISSISSIPPI VALLEY. SEVERAL OTHER MINOR SHORTWAVES WILL ALSO BE
MOVING THROUGH THE MAIN UPPER WESTERLIES THAT WILL LIE FROM THE
NORTHERN ROCKIES INTO THE GREAT LAKES...NORTH OF THE UPPER RIDGE.
THEIR ATTENDING COLD FRONTS WILL HAVE A DIFFICULT TIME PUSHING
THROUGH THE RIDGE...AND THIS CONSTITUES THE MAIN FORECAST CHALLENGE.
ALTHOUGH TIMING COULD CHANGE...THE UPPER LOW INITIALLY OVER THE WEST
COAST SHOULD BE LOCATED OVER THE NORTHERN PLAINS BY SATURDAY. THIS
SYSTEM WILL HAVE THE BEST CHANCE AT BRINGING A FRONT THIS FAR SOUTH
INTO THE RIDGE...SO WILL HAVE SLIGHT CHANCE POPS FOR THAT TIMEFRAME.
OTHERWISE...MAINLY DRY ALTHOUGH HUMID WITH A WARMING TREND.

&&

.AVIATION...
ISSUED 600 PM CDT SAT JUN 25 2011

COVERAGE OF SHOWERS AND THUNDERSTORMS TONIGHT INTO SUNDAY MRNG AND
CIGS THE MAIN FORECAST CONCERN THIS PERIOD. SYNOPTIC SCALE WARM FRONT
STILL WELL TO OUR SOUTH WITH SCATTERED CONVECTION OCCURRING NORTH
OF THE BOUNDARY...AND EXPECT THAT TO CONTINUE INTO THE LATE EVENING
HOURS. IT APPEARS THE STRONGER STORMS WILL FIRE UP TO OUR WEST LATER
THIS EVENING AND PUSH ESE INTO SOUTHERN IL OVERNIGHT WITH A LARGE
STRATIFORM RAIN AREA TO ITS NORTH WHICH WILL AFFECT PARTS OF THE
FORECAST AREA. THIS WILL EFFECTIVELY MOISTEN THE LOWER LEVELS OF
THE ATMOSPHERE AND BRING ABOUT A PERIOD OF MVFR CIGS AND VSBYS WITH
THE SHOWERS AND TSRA. THIS SHOULD CONTINUE INTO THE MORNING OF SUNDAY
BEFORE CONDITIONS START TO IMPROVE DURING THE AFTERNOON AS THE
UPPER LEVEL WAVE RESPONSIBLE FOR THE RAIN OVERNIGHT MOVES OFF TO
OUR EAST. WE SHOULD SEE VFR CONDITIONS MOVE BACK INTO THE AREA BY
MID AND LATE AFTERNOON.

WINDS ARE EXPECTED TO REMAIN LIGHT FROM THE EAST TONIGHT AND THEN
VEER MORE INTO A SOUTHEAST DIRECTION ON SUNDAY WITH SPEEDS OF 10
KTS OR LESS.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 3:37 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT SAT JUN 25 2011

ILZ029-031-036-037-040-041-261145-
FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE
INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL
LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER
ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY
RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED
PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH
FLOODING POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ027-028-030-038-042>046-048-053>057-062-063-068-073-261145-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-
STARK-VERMILION-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE
INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL
LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER
ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY
RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED
PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH
FLOODING POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ047-049-050-261145-
CASS-MORGAN-SCOTT-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS
STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE
PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH
LOCALLY HEAVY RAINFALL AND FLASH FLOODING.  AREAS THAT HAVE
RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY
ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 10 PM.

ILZ051-052-061-066-067-071-072-261145-
CHRISTIAN-CLAY-EFFINGHAM-JASPER-RICHLAND-SANGAMON-SHELBY-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS
STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE
PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH
LOCALLY HEAVY RAINFALL AND FLASH FLOODING.  AREAS THAT HAVE
RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY
ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND MIDNIGHT.

HJS

In the hours before

Special weather statement, Jun 25, 7:02 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT SAT JUN 25 2011

ILZ047-049>051-260100-
CASS-MORGAN-SANGAMON-SCOTT-
702 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANGAMON...NORTHEASTERN
SCOTT...NORTHERN MORGAN AND SOUTHEASTERN CASS COUNTIES UNTIL 800 PM
CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JACKSONVILLE...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. ADDITIONAL STRONG THUNDERSTORMS WERE DETECTED JUST NORTHWEST
OF MEREDOSIA...ALSO MOVE EAST AT 25 MPH.

PEOPLE IN CASS...MORGAN...SANGAMON AND SCOTT COUNTIES...INCLUDING THE
CITIES OF LITERBERRY...JACKSONVILLE...ALEXANDER AND NEW BERLIN...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3990 8964 3964 8965 3967 9030 3987 9049
TIME...MOT...LOC 0002Z 271DEG 21KT 3979 9019

SMITH
Special weather statement, Jun 25, 7:35 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT SAT JUN 25 2011

ILZ050>052-260130-
CHRISTIAN-MORGAN-SANGAMON-
735 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN...SOUTHERN
SANGAMON AND WESTERN CHRISTIAN COUNTIES UNTIL 830 PM CDT...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW BERLIN...OR 14 MILES WEST OF
SPRINGFIELD...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN CHRISTIAN...MORGAN AND SANGAMON COUNTIES...INCLUDING THE
CITIES OF NEW BERLIN...LOAMI AND CHATHAM...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3980 8991 3973 8938 3950 8948 3951 8954
      3952 8954 3952 8957 3962 8996
TIME...MOT...LOC 0035Z 282DEG 24KT 3971 8986

SMITH
Local storm report, Jun 25, 7:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             CHATHAM                 39.67N 89.70W
06/25/2011  M0.25 INCH       SANGAMON           IL   TRAINED SPOTTER

&&

25
Local storm report, Jun 25, 8:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             CHATHAM                 39.67N 89.70W
06/25/2011  M1.00 INCH       SANGAMON           IL   PUBLIC

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:02 PM CDTSpecial Weather StatementILXMorgan, Sangamon58 min
Jun 25, 7:16 PM CDTSevere Thunderstorm WarningILXCass, Morgan59 min
Jun 25, 7:35 PM CDTSpecial Weather StatementILXSangamon55 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon46 min
Jun 25, 8:42 PM CDTFlash Flood WarningILXCass, Mason, Morgan, Schuyler, Scott6 hr
Jun 25, 8:59 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon61 min
Jun 25, 9:04 PM CDTSpecial Weather StatementILXScott56 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXMorgan, Scott54 min
Jun 25, 9:21 PM CDTFlash Flood WarningILXChristian, Menard, Morgan, Sangamon6 hr
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon42 min
Jun 25, 9:57 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper63 min
Jun 25, 10:02 PM CDTSevere Thunderstorm WarningILXChristian, Shelby58 min
Jun 25, 11:07 PM CDTFlash Flood WarningILXClay, Cumberland, Effingham, Jasper, Shelby6 hr
Jun 25, 11:27 PM CDTFlash Flood WarningILXClark, Crawford, Cumberland, Jasper6 hr
Jun 25, 11:31 PM CDTSevere Thunderstorm WarningILXClay59 min
Jun 25, 11:54 PM CDTFlash Flood WarningILXClay, Lawrence, Richland12 hr
Jun 26, 12:11 AM CDTSpecial Weather StatementILXLawrence, Richland64 min
Jun 26, 1:10 AM CDTFlash Flood WatchILXSangamon6 hr
Jun 26, 2:26 AM CDTAreal Flood WarningILXCass, Morgan, Scott9 hr
Jun 26, 3:25 AM CDTAreal Flood WarningILXSangamon6 hr
Jun 26, 5:02 AM CDTAreal Flood WarningILXCumberland6 hr
Jun 26, 10:11 AM CDTRiver Flood WarningILXLawrence4 days
Jun 26, 11:33 AM CDTAreal Flood WarningILXMorgan6 hr
Jun 26, 2:35 PM CDTFlash Flood WatchILXCass, Morgan, Sangamon, Schuyler, Scott15 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.